# SDR SIMA20140706002

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 37,056 hours, 33,707 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00056569
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CLIMB EICAS WENT BLANK & IMMEDIATELY SMELLED  ELEC BURNING BREAKER ON OVERHEAD POPPED.  DECLARED EMER DIVERT TO ORD RAN EMP PROCEDURES.  REPLACED EICAS DISPLAY UNIT IAW AMM 34-22-01.  OPERATIONAL CHECKED GOOD.
